Back to Back Issues Page
Fibro and weight gain
July 11, 2013

Fibromyalgia and weight gain



Recently I've been answering a lot of questions concerning fibromyalgia medication and weight gain.

Without getting technical, Yes - if you are on certain medications you will gain weight and try as you may, the weight will be difficult to lose as long as you are taking them.

Now I am not a Doctor and don't suggest you stop taking your meds if they help you.

I do recommend exercising a bit and eating well which can help you reduce your medication. It can be done.

The interesting thing about many of these medications is the inclusion of "serotonin", the feel good drug.

It's a fact that many fibromyalgia sufferers are lacking serotonin.

Do you know the only way to naturally boost your serotonin?

Exercise!

"Patients and doctors need to be more aware of this—it's an under-recognized driver of our obesity problem," says Lawrence Cheskin, MD, director of the Johns Hopkins Weight Management Center, in Baltimore.

Below are some of the drugs which can cause you weight gain.

Paxil, Depakote, Prozac, Remeron, Olanzapine, Prednisone, Chlorpromazine, Amitriptyline, Chlorpropamide, and Atenolol.

"Things which matter most must never be at the mercy of things which matter least" - Goethe

Click here for your 12 week serotonin booster!

You and your health matter!

Eric Suarez,CPT.

Back to Back Issues Page